The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Sexual Dysfunction & Herbal Supplements...

Oct 15, 2003

Hello. I am a 43 year old male. I am currently taking the study drug GW433908, Lamivudine, & Abacavir. My viral load is undetectable & my CD4 stays in the vacinity of the 300's. I recently started taking "Sigra" (just one tablet, once a week) to maintain a longer, harder erection during sex. It works unbelievably well!! Is this "herbal dietary supplement" safe to take with my meds? Do you know of any others that you feel are best? I'm not sure about Viagra either.

Response from Dr. Henry

Sigra (? Siagra) has been banned in the US by the FDA since it is called a herbal but actually is purported to contain the prescription drug tadalafil-Pfizer-which works similarly to Viagra. There is concern about the possibility of drug interactions with protease inhibitors which has been seen with Viagra. A prolonged effect might be what is observed if the PI inhibitors clearance of the drug. I would discuss with your HIV doc and/or clinic pharmacist. KH

Effectiveness of Juven
dryness in my hands and mouth

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint